View Full Version : Cellcept
03-15-2010, 01:14 PM
I was looking for anyone out there that may have problems similar to me. I am experiencing chronic diarrhea and I believe that it could be from the Cellcept. I have gone to the GI doctor many times and have taken fiber and taking his prescribed pills thinking it was irritable bowel syndrome and nothing is working. I still have to go many times a day. I have researched and read that some people can have stomach problems and cannot tolerate cellcept. Does anyone else have this problem? Please help me, Im desperate and looking for someone similar to my case.
03-15-2010, 04:27 PM
I actually took really well to cellcept but my stomach problems started when I started taking Plaquenil but thats just me. I know that one of the big things with cellcept is stomach problems. Did you start out gradually increasing it?
03-28-2010, 05:19 PM
I'm still just starting cellcept so I'll let you know what I find out about it. *hugs* hang in there.
Plaquenil was also really rough for me... But I've been battling constipation... I'd really love to find that... "middle ground." Does that exist?
I'll let you know in a week or two when I've been on cellcept for a while. Chin up!
03-29-2010, 03:06 AM
I'm not using that treatment but I suffer with the side effects you are suffering with. I was put on a lot of pills that didn't help, but Questran, which I mix in liquid, helps with that problem hardly ever without fail. Maybe it's something your GI will let you try? I should also mention, it has side effects just like everything else, and some of them I really hate, but it beats anything else I've tried so far.
Maybe this is something that will pass as you get adjusted to your treatment more?
04-07-2010, 10:23 AM
Hey There, I'm about to start Cellcept and am looking to find out what I should expect. Can anyone give helpful info.?? I"m nervous! I really liked imuran, but it isn't working anymore. Thanks!!!
04-12-2010, 07:19 PM
Well I have now been taken off from Cellcept..the diarrhea stopped for a while..but now it is kinda back...i am now on methotrexate injections, which i have been on before, but they are making me nauseated and really sleepy and causing flu-like symptoms of making me really weak and not wanting to get out of bed. I am calling tomorrow (on my birthday :( ) to see what can be done about that. I am on fiber pills for the "IBS" that they think i have and those are making me have very painful stomach aches so i dont think that is the problem. guess we will see what happens.
thanks for the input from everyone!
04-14-2010, 07:33 PM
:wacko:Wow, just saw the nephrologist today and he's started me on mycophenolate (Cellcept) 500mg and after hearing about ALL these horrible side effects i am terrified to start taking it! The whole chronic diarrhea/ stomach problems just doesn't set quite right with me i've already been having some problems with excessive gas and if taking this medicine is gonna cause diarrhea than it's going to be H.E.L.L for me!!!!!!!
05-05-2010, 02:02 PM
I've took taking Cell Cept For 6 yrs. I developed Stomach problems in the 3rd year. Doc took me off it for a few months put me on protnix (stomach med). Then Put me on Mycophenolate (generic cellcept) Never had issues again. According to him other people have simular stories.
05-14-2010, 11:33 AM
I have been on cellcept for 4+ years... 2000 daily. I am also on varying levels of prednisone, but have not had any specific cellcept side effects (that i know of). I think that most of my side effects are from the prednisone. Yuck.